# SDR SWAA2022051296053

- Difficulty date: April 20, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CENTER SCUFF PLATE AT FWD GALLEY AREA 2022-204715 / [01] TOOL USED; DIGITAL CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE:29-SEP-22.;[02] REPAIRED BY WELDING ON CENTER SCUFF PLATE AT FWD GALLY AREA I.A.W. BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] JOB TASK COMPLETED.
